# SDR ASAA2013072195650

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,174 hours, 8,028 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WAS RETRACTED NORMALLY.  DURING AFTER TAKEOFF FLOW, WHEN LANDING GEAR HANDLE WAS PLACED TO OFF,  THE RED NOSE GEAR LIGHT ILLUMINATED AND WAS ACCOMPANIED BY NOSE GEAR AIR NOISE.  FOLLOWED QRH AND RAISED HANDLE TO UP.  PROCEEDED TO ANC IAW MC.  LIGHTS  WERE OUT.  ACFT GROUNDED.  PERFORMED GVI OF NOSE GEAR LOCK LINKS, BUNGEE SPRINGS, LOCK ACTUATOR, MAIN ACTUATOR, & VALVE MANIFOLD.  NO DISCREPANCIES NOTED.  JACKED ACFT AND SWUNG NOSE GEAR FIVE TIMES.  NO FAULTS NOTED, NOSE GEAR CYCLED NORMALLY WITH PROPER INDICATION AND STAYED UP & LOCKED IN THE GEAR LEVER OFF POS.   GROUND VERIFICATION SUCCESSFUL. REF MM 32-61-00-710-801.
